Multidimensional analytic heat wave determined by a boundary mode
Differencialʹnye uravneniâ, Tome 42 (2006) no. 8, pp. 1052-1062
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_8_a5,
author = {S. P. Bautin and A. A. Eliseev},
title = {Multidimensional analytic heat wave determined by a boundary mode},
journal = {Differencialʹnye uravneni\^a},
pages = {1052--1062},
year = {2006},
volume = {42},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_8_a5/}
}
S. P. Bautin; A. A. Eliseev. Multidimensional analytic heat wave determined by a boundary mode. Differencialʹnye uravneniâ, Tome 42 (2006) no. 8, pp. 1052-1062. http://geodesic.mathdoc.fr/item/DE_2006_42_8_a5/